# SDR ASAA0946910

- Difficulty date: November 1, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 38,022 hours, 20,767 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C2817830
- Part serial: 1195
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WING DOOR CRACKED IN 2 EA PLACES AFT EDGES.  REPAIRED CRACKED DAMAGE.
